# SDR GTIA9700303

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Part number: 9650041027
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 904 - PHL DEPARTURE, STICK SHAKER AND STALL INDICATION CAME ON AND COULD NOT BE SILENCED.  C/W STALL INDICATION FAILURE CHECK LIST.  (RII ITEM).  REMOVED AND REPLACED NR 1 STALL WARNING COMPUTER.  OPS CHECK GOOD IAW DC-9 MM 34-14-0.  (RII ITEM).
